arrow
Volume 1, Issue 2
American Put Options on Zero-Coupon Bonds and a Parabolic Free Boundary Problem

Hongtao Yang

Int. J. Numer. Anal. Mod., 1 (2004), pp. 203-215.

Published online: 2004-01

Export citation
  • Abstract

In this paper we study American put options on zero-coupon bonds under the CIR model of short interest rates. The uniqueness of the optimal exercise boundary and the solution existence and uniqueness of a degenerate parabolic free boundary problem are established. Numerical examples are also presented to confirm theoretical results.

  • Keywords

American put option, zero-coupon bond, optimal exercise boundary, free boundary problem, uniqueness, existence.

  • AMS Subject Headings

35R35, 49J40, 60G40

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{IJNAM-1-203, author = {Hongtao and Yang and and 21305 and and Hongtao Yang}, title = {American Put Options on Zero-Coupon Bonds and a Parabolic Free Boundary Problem}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2004}, volume = {1}, number = {2}, pages = {203--215}, abstract = {

In this paper we study American put options on zero-coupon bonds under the CIR model of short interest rates. The uniqueness of the optimal exercise boundary and the solution existence and uniqueness of a degenerate parabolic free boundary problem are established. Numerical examples are also presented to confirm theoretical results.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/975.html} }
TY - JOUR T1 - American Put Options on Zero-Coupon Bonds and a Parabolic Free Boundary Problem AU - Yang , Hongtao JO - International Journal of Numerical Analysis and Modeling VL - 2 SP - 203 EP - 215 PY - 2004 DA - 2004/01 SN - 1 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/975.html KW - American put option, zero-coupon bond, optimal exercise boundary, free boundary problem, uniqueness, existence. AB -

In this paper we study American put options on zero-coupon bonds under the CIR model of short interest rates. The uniqueness of the optimal exercise boundary and the solution existence and uniqueness of a degenerate parabolic free boundary problem are established. Numerical examples are also presented to confirm theoretical results.

Hongtao Yang. (1970). American Put Options on Zero-Coupon Bonds and a Parabolic Free Boundary Problem. International Journal of Numerical Analysis and Modeling. 1 (2). 203-215. doi:
Copy to clipboard
The citation has been copied to your clipboard